MAUDE Adverse Event Report: QUIROPRODUCTOS DE CUAUHTEMOC S. DE R.L. DE C.V. MASK PROCEDURE; MASK, SURGICAL

QUIROPRODUCTOS DE CUAUHTEMOC S. DE R.L. DE C.V. MASK PROCEDURE; MASK, SURGICAL
Model Number AT74531
Health Effect - Clinical Code Rash (2033)
Date of Event 05/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual event sample was provided for investigation.Based on the lot number reported, 20cmh195, this product was manufactured on march 14th 2020.The review of our batch history record for this lot number revealed no quality issues of this nature were reported.All operators are certified in their respective operations.The failure mode and effect analysis (fmea) applicable for this product was reviewed.We verified that these devices are made with qualified, tested, and approved materials based on the code provided.Based on our manufacturing processes of this product, we can determine that the defect reported occurred possibly in some of the following processes, assembly, sealing or due to the material used.Awareness documented training was provided to the employees involved in the process of this product in order to be alert about this kind of issue.Our product is being maintained monitored by the quality inspector during their continuous inspection in order to prevent this kind of issue.Seals and raw material are being monitored ensuring they do not present conditions that may affect the end user.We will continue to monitor the trend of this type of incident.
 
Event or Problem Description
Employee in imaging services reported developing skin irritation/rash after wearing mask.Employee has a latex allergy.She went to the emergency department with eye swelling and was given oral prednisone.Employee finished prednisone dose pack and reports she is doing fine now.

Brand Name
MASK PROCEDURE
Common Device Name
MASK, SURGICAL
Manufacturer (Section D)
QUIROPRODUCTOS DE CUAUHTEMOC S. DE R.L. DE C.V.
ave. rio sta. clara - lotes 12
cuauhtemoc, chihuahua 31543
MX  31543
MDR Report Key10103897
Report Number1423537-2020-00465
Device Sequence Number2706771
Product Code FXX
UDI-Device Identifier10885380072116
UDI-Public10885380072116
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2025
Device Model NumberAT74531
Device Catalogue NumberAT74531
Device Lot Number20CMH195
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2020
Initial Report FDA Received Date05/31/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient Weight86